# SDR HEEA061323

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6300 · Main Rotor Drive System
- Part: Support Seal
- Part number: 406040500119
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AND REPAIRED SUPPORT AS NECESSARY DUE TO WORN SEAL.
